A Schanuel property for exponentially transcendental powers

Bays, Martin, Kirby, Jonathan and Wilkie, A. J. (2010) A Schanuel property for exponentially transcendental powers. Bulletin of the London Mathematical Society, 42 (5). pp. 917-922. ISSN 0024-6093

[img]
Preview
PDF (A_Schanuel_property.pdf)
Download (27kB) | Preview
[img]
Preview
PDF (BLMS2010-Bays-917-22) - Published Version
Download (132kB) | Preview

Abstract

We prove the analogue of Schanuel's conjecture for raising to the power of an exponentially transcendental real number. All but countably many real numbers are exponentially transcendental. We also give a more general result for several powers in a context which encompasses the complex case.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 10 Oct 2011 13:03
Last Modified: 21 Jul 2020 23:33
URI: https://ueaeprints.uea.ac.uk/id/eprint/34966
DOI: 10.1112/blms/bdq054

Actions (login required)

View Item View Item